# SDR ASAA0070002

- Difficulty date: August 31, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO FLIGHT 313, THE FLIGHT ATTENDANT REPORTED THAT THE L1 DOOR HANDLE WOULD NOT UNLOCK.  LUBRICATED DOOR ROLLERS AND THE DOOR OPERATED NORMALLY.  (M)
